# SDR FDEA201509072811

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 974 hours, 28,357 cycles
- System (JASC): 2210 · Autopilot System
- Part: Accelerometer
- Part number: 19641936
- Part serial: 73030342
- Condition: Failed
- Location: Autopilot Sys
- Part time: 6,956 hours, 2,401 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING TOUCHDOWN, AUTO BRAKES & AUTO SPOILERS KICKED OFF.  SPOILERS WOULD NOT MOVE TO GND SPOILER POSITION.  R & R LINEAR ACCELEROMETER UNIT IAW AMM 22-11-01-2.  CHECKED GOOD, NO FAULT BALL & OK FOR SERVICE.
